Skip to content

Contact Information

  • burr2 (at) clemson (dot) edu
  • 864-656-5220
  • O-19 Martin Hall
    Department of Mathematical Sciences
    Clemson University
    220 Parkway Drive
    Clemson, SC 29634-0975

Research Interests

My research interests include algebraic geometry, computational geometry, symbolic algebra, and applied algebraic geometry.

Recent Publications

  • D. Lipman and M. Burr. Quadratic Generated Normal Domains From Graphs. arXiv
  • M. Burr and R. Fabrizio. Uniform Convergence Rates for Halfspace Depth. Statistics & Probability Letters. 124, 33-40, 2017. arXiv SPL
  • M. Burr. Continuous amortization and extensions: With applications to bisection-based root isolation. Journal of Symbolic Computation. 77, 78-126, 2016. arXiv JSC
  • M. Burr. Asymptotic Purity for Very General Hypersurfaces of \mathbb{P}^n\times\mathbb{P}^n of Bidegree (k,k). Central European Journal of Mathematics 10(2) (2012) 530-542. arXiv CEMJ
  • M. Burr and F. Krahmer. SqFreeEVAL: An (Almost) Optimal Real-Root Isolation Algorithm. Journal of Symbolic Computation 47(2) (2012) 131-152. arXiv JSC
  • M. Burr, S. Choi, B. Galehouse, and C. Yap. Complete Subdivision Algorithms II: Isotopic Meshing of General Algebraic Curves. Journal of Symbolic Computation 47(2) (2012) 153-166. arXiv JSC

Current Teaching

I am currently teaching:

  • MATH 2060: Multivariate Calculus